• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

POWER GEOMETRY OF A NON-LINEAR DIFFERENTIAL EQUATION

Moscow Mathematical Journal. 2018. Vol. 18. No. 2. P. 387-402.

​​​​​​In the article the solutions of Emden–Fowler-type equa- tions of any order are studied using methods of power geometry. It is shown that these methods can be successfully applied in the study of asymptotic behaviour of the solutions. Also, we find conditions for the existence (nonexistence) of solutions of new types having non- power (power-logarithmic) asymptotics. Some numerical characteristics of such solutions are given.